# SDR DALA2019082875030

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 86,218 hours, 39,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 50-51
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL STRUCTURE WEB FR 50 TO FR 51 AND STR 38R IN AFT CARGO COMPARTMENT, REPLACED INTERNAL STRUCTURE WEB FR 50 TO FR 51 AND STR 38R IN AFT CARGO COMPARTMENT (1EA) ASPER SRM A320 51-72-11 AND INSTALLED FASTENERS ASPER SRM A320 51-42-11 AND DRAWING # D53470320
